MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA HEAD

RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA HEAD
Model Number 85525942
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The logic 4k camera head, part id: 85525942, s/n # (b)(6) comes from production batch 1521359.The batch consists of 15 logic 4k camera head.As of (b)(3) 2023, we have not received any further complaints about this batch.
 
Event or Problem Description
A distributor has informed richard wolf gmbh (rwgmbh) of an issue regarding a logic 4k camera head, part id: 85525942, s/n # (b)(6).According to the received information, when setting up the equipment for the endoscopic spine surgery the staff noticed that the camera head was not visible and registered by the video processor.Mta and service technician from richard wolf did a search for the error but did not manage to get the camera head to work at all.As the patient was already ready for the surgery, the surgeon took the decision to switch to open surgery instead of planned endoscopic surgery.

Brand Name
ENDOCAM
Common Device Name
LOGIC 4K CAMERA HEAD
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18386255
Report Number9611102-2023-00076
Device Sequence Number11431693
Product Code FET
UDI-Device Identifier04055207063163
UDI-Public04055207063163
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K180583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85525942
Device Catalogue Number85525942
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown